20 results for recurrence.

Parameters for your search query:
Keyword    recurrence

Open AccessArticle
Export: RIS | BibTeX | EndNote
Outcome of Combining Ventral Hernia Repair with Abdominoplasty or Mesh-abdominoplasty in Multiparous Women
Global Journal of Surgery. 2019, 7(1), 5-11. DOI: 10.12691/js-7-1-2
Pub. Date: January 14, 2019Views: 3986Downloads: 3164
Open AccessArticle
Export: RIS | BibTeX | EndNote
Neutrophil to Lymphocyte Ratio as Predictive Marker of Recurrence of HCC after Radiofrequency Ablation
American Journal of Clinical Medicine Research. 2019, 7(1), 1-8. DOI: 10.12691/ajcmr-7-1-1
Pub. Date: January 10, 2019Views: 3952Downloads: 2989
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Effect of Supportive Nursing Instructions on Recurrence of Vulvovaginal Candidiasis Infection during Pregnancy
American Journal of Nursing Research. 2018, 6(6), 437-445. DOI: 10.12691/ajnr-6-6-11
Pub. Date: October 09, 2018Views: 3449Downloads: 2711
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Shortened Recurrence Relation for Bernoulli Numbers
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 49-51. DOI: 10.12691/tjant-6-2-3
Pub. Date: May 02, 2018Views: 2960Downloads: 2107
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Elementary Proof of and a Recurrence Formula for ζ(2k)
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 143-145. DOI: 10.12691/tjant-5-4-5
Pub. Date: June 27, 2017Views: 4876Downloads: 3339
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Nonlinear Extension of Fibonacci Sequence
Turkish Journal of Analysis and Number Theory. 2016, 4(4), 109-112. DOI: 10.12691/tjant-4-4-4
Pub. Date: September 02, 2016Views: 5676Downloads: 4015
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Left Truncated Logistic Distribution
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 330-335. DOI: 10.12691/ajams-2-5-6
Pub. Date: October 04, 2014Views: 8940Downloads: 4796
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Moments of k-th Upper Record Values from Flexible Weibull Distribution and a Characterization
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 168-171. DOI: 10.12691/ajams-2-3-13
Pub. Date: June 01, 2014Views: 10527Downloads: 5645
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalization of Horadam’s Sequence
Turkish Journal of Analysis and Number Theory. 2016, 4(4), 113-117. DOI: 10.12691/tjant-4-4-5
Pub. Date: September 02, 2016Views: 5485Downloads: 3869
Open AccessCase Report
Export: RIS | BibTeX | EndNote
Parietal Plasmacytoma: An Ominous Sign of Disease Recurrence
American Journal of Medical Case Reports. 2015, 3(6), 163-166. DOI: 10.12691/ajmcr-3-6-4
Pub. Date: May 22, 2015Views: 9261Downloads: 7070
Figure of 4
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects




Journals












Article Types